# SDR UALA2013041102447

- Difficulty date: April 9, 2013
- Submitted: April 25, 2013
- Operation: Air carrier
- Aircraft: N821UA
- Make and model: Airbus A319-131
- Aircraft serial: 944
- Aircraft time: 49,302 hours, 19,782 cycles
- Engine: Iae V2522A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EPSU SYSTEM TEST FAULTS BATTERY RIGHT.  REPLACED EPSU BATTERY AT RIGHT OVERWING POSITION.
